Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Symmetry of integral equations on bounded domains


Authors: Dongsheng Li, Gerhard Ströhmer and Lihe Wang
Journal: Proc. Amer. Math. Soc. 137 (2009), 3695-3702
MSC (2000): Primary 45K05, 45P05; Secondary 35J67
DOI: https://doi.org/10.1090/S0002-9939-09-09987-0
Published electronically: June 12, 2009
MathSciNet review: 2529876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will investigate the symmetry of both domains and solutions of integral equations on bounded domains via the method of moving planes.


References [Enhancements On Off] (What's this?)

  • 1. W.X. Chen, C.M. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure and Appl. Math. LIX (2006), 330-343. MR 2200258 (2006m:45007a)
  • 2. B. Gidas, W. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1979), 209-243. MR 544879 (80h:35043)
  • 3. J. Serrin, A symmetry problem in potential theory, Arch. Rat. Mech. Anal. 43 (1971), 304-318. MR 0333220 (48:11545)
  • 4. G. Ströhmer, About the linear stability of the spherically symmetric solution for the equations of a barotropic viscous fluid under the influence of self-gravitation, J. Math. Fluid Mech. 8 (2006), 36-63. MR 2205150 (2006i:76089)
  • 5. G. Ströhmer and W. Zajaczkowski, On the existence and properties of the rotationally symmetric equilibrium states of compressible barotropic self-gravitating fluids, Indiana Univ. Math. J. 46 (1997), 1181-1220. MR 1631576 (99g:76124)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 45K05, 45P05, 35J67

Retrieve articles in all journals with MSC (2000): 45K05, 45P05, 35J67


Additional Information

Dongsheng Li
Affiliation: College of Science, Xi’an Jiaotong University, Xi’an 710049, People’s Republic of China
Email: lidsh@mail.xjtu.edu.cn

Gerhard Ströhmer
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242-1419
Email: strohmer@math.uiowa.edu

Lihe Wang
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242-1419
Email: lwang@math.uiowa.edu

DOI: https://doi.org/10.1090/S0002-9939-09-09987-0
Keywords: Symmetry, integral equations, moving planes
Received by editor(s): August 13, 2008
Published electronically: June 12, 2009
Additional Notes: The first author was supported in part by NSF of China Grant #10771166.
The second author was supported in part by PCSR Grant #2 PO3A 002223.
The third author was supported in part by NSF Grant # DMS-0701392.
Communicated by: Matthew J. Gursky
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society